# SDR TRAX200701618

- Difficulty date: October 29, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 38 CORRODED. FLOORBEAM 38 CORROSION REMOVED IAW SRM 51-21-42 AND IT IS WITHIN AS PER SRM 53-61-00 FIG 301. MATERIAL THICKNESS: 0.063 MATERIAL REMOVED: 0.003 WITHIN LIMITS AS PER SRM: 53-61-00 FIG 301.
